Help! Watch

Brunettesrbetter
Badges: 2
Rep:
?
#1
Report Thread starter 9 months ago
#1
I started taking the pill 3 days ago whilst on my period like my doctor told me to but my period hasn’t been heavy like normal and now it has pretty much stopped! I’m really worried help!!?
0
quote
reply
Guinevere Arthur
Badges: 9
Rep:
?
#2
Report 9 months ago
#2
(Original post by Brunettesrbetter)
I started taking the pill 3 days ago whilst on my period like my doctor told me to but my period hasn’t been heavy like normal and now it has pretty much stopped! I’m really worried help!!?
Are you on your fourth day?.
0
quote
reply
unprinted
  • Community Assistant
Badges: 19
Rep:
?
#3
Report 9 months ago
#3
Keep taking the pill if you want to be protected against pregnancy and, if you're worried, see your GP.

Especially when starting to take it, it's normal for the pill to affect things like this.
0
quote
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Were you ever put in isolation at school?

Yes (281)
27.5%
No (741)
72.5%

Watched Threads

View All